Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi all,

Never posted on anything like this before but as it's officially driving me insane I'd like to have the opinion of people that share my issues. About 2 years ago I was on a course of roccutane for my acne was moderate I'd say worked well almost cleared it all up to a point I'm happy with it but for some reason one side of my nose seems to be always red. Now I've no idea if it's me overacting as we all probably do but I'm just after a opinion. Does this look okay to not worry about or is there something I can do? All I'm using is a facewash in a morning and night and a gentle moisturiser don't really like piling loads of acne products onto my face. What would you class this out of /10?

thanks for any help ✌️️IMG_4111.JPGIMG_4111.JPG

 

IMG_4115.JPG

Share this post


Link to post
Share on other sites

Firstly, well done for coming on this site.  We all definitely know what acne is like. I would say the redness isnt too bad. Is it painful at all? Can you feel any acne/spots/lumps on your nose where the redness is? If its none of those, id say dont worry about it. Id prob say its only like a 3/10. But thats me. I know we are our own worst critic.

Share this post


Link to post
Share on other sites

Hi thanks for your reply. Since taking accutane I don't get spots there more like red marks? They're not painful at all, or raised it just feels like normal skin. I'm just not sure how to deal with them. 

 

Edited by Mattcarbz95

Share this post


Link to post
Share on other sites

I really wouldn't worry about them. But if its REALLY bothering you, what about calling your dermatologist or gp and see what they recommend? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×